# SDR 2007UALA01154

- Difficulty date: April 16, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 66,099 hours, 7,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE JACK PAD FITTING SUPPORT STRUCTURE DAMAGED.  [SUP 05-16-07]  REPLACED DAMAGED JACK PAD STRUCTURE IAW FRR UAL-744-0261. A/C OK FOR SERVICE.  PERMANENT REPAIR SET FOR FOR HEAVY VIST LATER IN 2007. SUSPECT JACK PAD IMPACTED BY GROUND SERVICE EQUIPMENT.
